# SDR USAA2012073000036

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 9,574 hours, 3,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0304
- Condition: Low Pressure
- Location: L4 Door
- Part time: 9,574 hours, 3,602 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 4L CHECK DOOR PRESSURE (ORANGE LIGHT).  SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER ON DOOR 4L.
